| Catalog Number |
1012446-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed lesion in the mid left circumflex (mlcx) artery with heavy calcification and mild tortuosity.The 2.25x12mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, a ruptured occurred during the first inflation at 11 atmospheres (atm).Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.A cutting balloon was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.